# SDR 2003FA0000260

- Difficulty date: February 8, 2003
- Submitted: March 6, 2003
- Operation: General aviation
- Aircraft: N405ER
- Make and model: Cessna 172S
- Aircraft serial: 172S9155
- Aircraft time: 444 hours
- Engine: Lyc IO360LYC*
- Engine time: 444 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Valve
- Part number: 2520626
- Condition: Scored
- Location: Fuel Control
- Part time: 444 hours
- Component: Fuel Control, Precision, RSA5AD1
- Component part number: 25765362
- Stage of operation: TX
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

DURING A PRE TAKE OFF IDLE CHECK THE ENGINE RAN VERY SLOW AND EVENTUALLY QUIT. THE INJECTOR SERVO WAS INSPECTED AND THE INTERNAL IDLE MIXTURE PLATE WAS FOUND TO BE SCORED. THERE IS A PROCEDURE FOR LAPPING THIS VALVE. IT WAS ACCOMPLISHED AND THE IDLE SPEED/MIXTURE WAS ADJUSTED.
